# SDR ASAA2012090592832

- Difficulty date: September 5, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 17,257 hours, 5,475 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL ILLUMINATED ON PRESSURIZATION CONTROL PANEL.  PERFORMED BITE PROCEDURE ON NR 1 & NR 2 DCPC IAW FIM TASK 21-31-00-610-801, NO FAULTS NOTED, AUTO FAIL LIGHT EXTINGUISHED ON CONTROL PANEL, OK FOR SERVICE.
